| Model Number |
423716 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The potential root cause for this failure mode could be user related (eg: excessive use of lubricant on the catheter) or mechanical error (eg: excessive cyclohexanone causing blocked lumen).The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: for urological use only.To use: insert rounded end of catheter.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable laws and regulations.Visually inspect the product for any imperfections or surface deterioration prior to use.The device was not returned.
Event or Problem Description
It was reported that the coude intermittent catheter became clogged with surgical silicone that the patient was using as a lubricant.The patient was unable to void.